# SDR DALA2024060605819

- Difficulty date: May 30, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500d-500g
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0375009) CORROSION AT FORWARD CARGO BAY L/H ZEE CHANNEL FROM STA 500D-500G STR 26L. REMOVED AND REPLACED L/H ZEE CHANNEL STA 400-500I STR 26L IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG 143A7500.
